# SDR 2014FA0000475

- Difficulty date: August 11, 2014
- Submitted: August 11, 2014
- Operation: General aviation
- Aircraft: N5530A
- Make and model: Beech F33A
- Aircraft serial: CE1342
- Aircraft time: 25,158 hours
- Engine: Cont IO520BB
- Engine time: 1,161 hours
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 3538013273
- Part serial: 0908
- Condition: Failed
- Location: Zone 200
- Part time: 4,710 hours, 4,710 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ALTERNATOR INOPERATIVE.  DURING TROUBLESHOOTING, FOUND THE CIRCUIT BREAKER AT FAULT.  INSTALLED NEW CIRCUIT BREAKER, OPS CHECKED GOOD.  CIRCUIT BREAKER THAT FAILED WAS INSTALLED TO COMPLY WITH AD 2008-13-17. ACFT HAS HAD THREE OF THE IMPROVED CIRCUIT BREAKERS FAIL IN THE LAST 2000 HRS OF OPERATION.
